RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1070–1081 (Mi de8792)  

This article is cited in 5 scientific papers (total in 5 papers)

Partial Differential Equations

The Cauchy problem for the Zakharov–Kuznetsov equation

A. V. Faminskii

Peoples Friendship University of Russia, Moscow

Full text: PDF file (1413 kB)

English version:
Differential Equations, 1995, 31:6, 1002–1012

Bibliographic databases:
UDC: 517.95
Received: 28.03.1994

Citation: A. V. Faminskii, “The Cauchy problem for the Zakharov–Kuznetsov equation”, Differ. Uravn., 31:6 (1995), 1070–1081; Differ. Equ., 31:6 (1995), 1002–1012

Citation in format AMSBIB
\Bibitem{Fam95}
\by A.~V.~Faminskii
\paper The Cauchy problem for the Zakharov--Kuznetsov equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1070--1081
\mathnet{http://mi.mathnet.ru/de8792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383936}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 1002--1012


Linking options:
  • http://mi.mathnet.ru/eng/de8792
  • http://mi.mathnet.ru/eng/de/v31/i6/p1070

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Zhuk, S. P. Popov, “Soliton solutions of the two-dimensional Zakharov–Kuznetsov equation”, Comput. Math. Math. Phys., 38:1 (1998), 118–131  mathnet  mathscinet  zmath
    2. M. O. Korpusov, A. G. Sveshnikov, E. V. Yushkov, “Blow-up of solutions of non-linear equations of Kadomtsev–Petviashvili and Zakharov–Kuznetsov types”, Izv. Math., 78:3 (2014), 500–530  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. P. Antonova, A. V. Faminskii, “On regularity of solutions for initial-boundary value problems for the Zakharov–Kuznetsov equation”, Journal of Mathematical Sciences, 233:4 (2018), 427–445  mathnet  crossref
    4. A. P. Antonova, A. V. Faminskii, “On the Regularity of Solutions of the Cauchy Problem for the Zakharov–Kuznetsov Equation in Hölder Norms”, Math. Notes, 97:1 (2015), 12–20  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. R. Khashimov, “Vtoraya kraevaya zadacha dlya nestatsionarnogo uravneniya tretego poryadka sostavnogo tipa”, Matematicheskie zametki SVFU, 24:4 (2017), 76–86  mathnet  crossref  elib
  • Number of views:
    This page:97
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019